Recent

Heavy breakthrough bleeding while on the pill

When you have heavy breakthrough bleeding while on the pill would that be considered your period?


According to my practices as a midwife, breakthrough bleeding is a common reflection when taking pills. It means your hormone get your body’s fighting based on health-guidances.com. It also occurs for taking pills a long time.  For serious bleeding, it may be the reason that pill can not work or uncommon ectopic pregnancy happened. In addition. If your menstruation is not normal, the bleeding will be heavier during resuming your normal hormones. In fact it will be around few weeks for some women.

The pill can hold back ovulating, so it’s not real time that you get the period of monthly pack part of sugar pill. It just gives you an UN-pregnant signal and regular sense. If you stop taking pill in recent days, three months are needed to recover your body regularity. Just patiently waiting for your body to re-establish and your real periods coming. Please don’t worry about slight bleeding or spotting, because your new pack will begin while skipping the whole placebo week, which is a common phenomenon. Your bleeding will stop if continuously taking pill. After one month, your next period should be lighter.